| Catalog Number |
120-300 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iii.Device has been explanted and replaced with another manufacturer's device.
Additional Manufacturer Narrative
Cont e1 phone number- (b)(6).The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture 3.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: the device related to the reported event of capsular contracture was received on june 03, 2025, with lot number 3014617.Based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases, wear abrasion and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description